# SDR SWAA2013090319768

- Difficulty date: August 31, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 56,641 hours, 45,477 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: GD2944
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FORWARD OVERHEAD BIN BULL NOSE EMERGENCY EXIT LIGHT INOPERATIVE AT STATION 430.  SECURED GROUND WIRE IAW MM & WDM.
